All Propecia users,,, come here please !!! - Page 11 - BaldTruthTalk.com

View Poll Results: Since you have used the drug, have you seen any sexual side effects?

Voters
90. You may not vote on this poll
  • Yes, I have seen some sort of sexual side effects

    39 43.33%
  • No, everything is fine

    51 56.67%
+ Reply to Thread
Page 11 of 15 FirstFirst ... 9 10 11 12 13 ... LastLast
Results 101 to 110 of 148
  1. #101
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    Quote Originally Posted by Scorpion View Post
    The thing is. Nobody on the street knows you are having erection problems. But everyone on the street sees if you have hair on your head or not.
    Great statement tool.. unfortunately this only validates one's vanity, it doesn't defend the drug or the problems with it that people are here to discuss.

  2. #102
    Senior Member
    Join Date
    Nov 2011
    Posts
    1,817

    Default

    Quote Originally Posted by skipstah70 View Post
    Great statement tool.. unfortunately this only validates one's vanity, it doesn't defend the drug or the problems with it that people are here to discuss.
    More to the point, I think the problem with Scorpion is simple.

    He is a slave to society.

    He lives for others and not for himself.

    Scorpion - you are not your own man. You are a bitch to society. Congratulations.

    Your avater is funny too. Why a crying frog?

  3. #103
    Junior Member
    Join Date
    Apr 2012
    Posts
    6

    Default

    This scorpion dude is really messed up in the head or is just playing games. Kind of entertaining tho.

  4. #104
    Senior Member
    Join Date
    Nov 2011
    Posts
    1,817

    Default

    Quote Originally Posted by JMac View Post
    This scorpion dude is really messed up in the head or is just playing games. Kind of entertaining tho.
    Oh, he is for real.

  5. #105
    Junior Member
    Join Date
    Oct 2010
    Posts
    25

    Default

    I had sides. My erection wasn't nearly a full and my semen was watery and the volume was about half it was before. I quit the drug and about a month later my sides started getting better. Two months later I was my old self again.

  6. #106
    Member
    Join Date
    Oct 2010
    Posts
    89

    Default

    Quote Originally Posted by mack_435 View Post
    I had sides. My erection wasn't nearly a full and my semen was watery and the volume was about half it was before. I quit the drug and about a month later my sides started getting better. Two months later I was my old self again.
    You're lucky man. I quit on early december after just six months and still not the same. My libido is better but my semen still half or less.

  7. #107
    Member PvH's Avatar
    Join Date
    Jan 2012
    Location
    Player vs Hair
    Posts
    64

    Default



    every time someone makes a propecia side effect post, *gasp*, the response will be divided into... wait for it... for propecia or against propecia

    these posts are so ****ing redundant every single time. seriously, what more is there to discuss that hasn't already been discussed over, and over, and over, and over, and over

    most of these posts boils down to HEY i'm about to give propecia a try but i'm scared as **** cuz i've been uh you know doing a little research here and there and found 'lots and lots' of horror stories and kinda scared to give a go. NOW convince on why i should risk taking propecia. hey, guess what? you're not doing anyone a favor by taking propecia.

    if you need convincing, then take a good look at your hairline LMAO. if you're still unsure then... wait for it... don't take it!

    nobody knows if you'll get side effects, but it's there. no amount anecdotal evidence will change that. you either risk it or you don't. not. that. hard.

    but i understand the need to have their hands held every step of the way with words of encouragement and assurance for many grown bald men out there.

  8. #108
    Member PvH's Avatar
    Join Date
    Jan 2012
    Location
    Player vs Hair
    Posts
    64

    Default

    Quote Originally Posted by mohuk View Post
    So now, its said that only 2% of users would encounter some sort of sexual side effects.

    so this thread would be the reference for all of us and to prove the whats the actual percentage of people who might see these side effects !
    you do realize that this is a highly biased, ridiculously inaccurate method of trying to disprove the 2% claim.

  9. #109
    Senior Member
    Join Date
    Mar 2010
    Location
    UK
    Posts
    218

    Default

    Quote Originally Posted by mack_435 View Post
    I had sides. My erection wasn't nearly a full and my semen was watery and the volume was about half it was before. I quit the drug and about a month later my sides started getting better. Two months later I was my old self again.
    Back to your old self?, what ...balding?

    I agree with PvH.

  10. #110
    Senior Member
    Join Date
    Dec 2011
    Posts
    105

    Default

    Quote Originally Posted by chrisis View Post
    Here is the study I was referring to although it was actually 6%. Still, nowhere near 0.7% or 2%.



    The study was done on JAPANESE men? Not American or European men, with their rich and diverse genetic heritage, but a largely isolated indigenous population in the far East. Can you spot the flaw in methodology??? If it wasn't so tragic it would be laughable.

    As for your questions, yes I trust men who continue to post on these forums that they have been affected in similiar ways to me by a drug that works by changing the chemistry of their hormonal system. Seriously, it's not that hard to believe if you actually think about it what the drug is actually doing.

    First off, there is no control group in this study. Second, side effects overall were 6%, not sexual side effects.

    Also, authors of the following study (also on japanese men) explicitly say that ethnicity is unlikely to make a difference in the results.

    http://www.ncbi.nlm.nih.gov/pubmed/21980923

    Based on this data, the research team concluded that Propecia is a safe and effective treatment for androgenic alopecia in Japanese males (and also stated that the results are unlikely to vary between males of different ethnic backgrounds). This study helps confirm the safe and effective nature of Propecia (finasteride) for treating male hair loss.

Similar Threads

  1. Replies: 7
    Last Post: 10-19-2011, 01:29 PM
  2. Just started propecia..questions for users
    By coldroses in forum Hair Loss Treatments
    Replies: 8
    Last Post: 05-18-2011, 11:50 PM
  3. Propecia users please help!
    By balding23 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 10
    Last Post: 04-07-2011, 11:23 AM
  4. The hat problem for Toppik, etc. users.
    By Infinity in forum Women's Hair Loss: Start Your Own Topic
    Replies: 2
    Last Post: 03-08-2011, 09:27 AM
  5. Hairmax laser comb users or past users
    By simonsays86 in forum Hair Loss Treatments
    Replies: 1
    Last Post: 09-29-2010, 08:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Platlete Rich Plasma for hips
06-07-2018 12:30 AM
by debbru
Last Post By zoey
Today 07:53 AM
Best PRP treatment provider in Manhattan/NYC
06-10-2017 03:05 PM
by shepa06
Last Post By zoey
Today 07:51 AM
Combining PRP and Stem Cell therapies
12-10-2020 01:44 PM
Last Post By zoey
Today 07:47 AM